This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
R. Osserman, “Minimal surfaces,” Usp. Mat. Nauk,22, No. 4, 55–136 (1967).
V. M. Miklyukov, “An approach to Bernshtein's theorem and similar questions of equations of minimal surface type,” Mat. Sb.,108, No. 2, 268–289 (1979).
A. V. Pogorelov, “Stability of minimal surfaces,” Dokl. Akad. Nauk SSSR,260, No. 2, 293–295 (1981).
Translated from Matematicheskie Zametki, Vol. 35, No. 3, pp. 445–453, March, 1984.
About this article
Cite this article
Kesel'man, V.M. Bernshtein's theorem for a surface with quasiconformal Gauss map. Mathematical Notes of the Academy of Sciences of the USSR 35, 235–240 (1984). https://doi.org/10.1007/BF01139923